# SDR DALA2021060703118

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 126,360 hours, 18,093 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0184 -DIVERTED TO BUF AND DECLARED AN EMERGENCY DUE TO ELECTRICAL ODOR IN FLIGHT DECK. CORRECTIVE ACTION: REPLACED LEFT RECIRCULATION FAN, VIBE MONITOR AND RECIRCULATION FILTERS.
